# SDR SWAA2022111463107

- Difficulty date: October 21, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT ACB BS 947 LBL2. MARKED.  REMOVED AFT BULKHEAD TO FLOOR SUPPORT ANGLE IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED NEW SUPPORT ANGLE IAW SRM 51-40-05, AND DWG 149A8118.   APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON NEW BULKHEAD SUPPORT ANGLE IAW SOPM 20-43-03 AND SOPM 20-41-02.  NEW BULKHEAD SUPPORT ANGLE INSTALLED ON TASK CARD TTG8Q00FM8AG.
